# SDR SWAA2024030145789

- Difficulty date: January 28, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 927-948
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BTW BS 927 TO BS 947.5 RBL 2 AT AFT GALLEY AREA 2024-78220 CRACK ANGLE - SUPPORT(CHORD) LOCATED BTW BS 927 TO BS 947.5 BL 0 AT AFT GALLEY AREA<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; TEMPERATURE PID CTRL P/N 48YFL11 S/N AE-31448 DUE DATE 20 JUL 24.;[02] REPLACED ANGLE SUPPORT(CHORD) LOCATED BTW BS 927 TO BS 947.5 BL 0 APPROX AT AFT GALLEY AREA I.A.W SRM 51-40-02-0G-0 AND DWG 147A5400 SHEET 22 REV-. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
